# SDR AALA202303214638

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 64,480 hours, 31,855 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS AND IS HARD TO OPEN. MAINTENANCE ADJUSTED DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
